I am taking propranolol for headaches. My headaches have decreased but I am having vivid dreams most every night. I talk, move around, and am in tremendous stress. I have talked with my doctor but we have come to no conclusion. Could it be the propranolol?
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
HI all ! Was wondering if anyone has taking vicodin and felt sick. Im having bad headache that i cant get rid of extremely low mood feeling,along ...
4 answers • 28 Jun 2010
I have had a constant migraine headache for three years since a concussion... I've just been on it at 60 mg nightly for one month and my ...
3 answers • 13 Apr 2012
My mom started Aricept at 5mg for 4 weeks which went fine. A couple of vivid dreams the first couple nights, but no other side effects. Going into ...
1 answer • 13 May 2012
... I wake up a couple times during the night with a really full bladder. Is this normal? Also, I have been experiencing vivid dreams, some a scary ...
2 answers • 29 May 2012
I have been on it for about 2 weeks and im very snappy, and having really vivid dreams.
2 answers • 3 Feb 2014